Common Questions and Answers about Methadone and xanax interaction
Xanax will calm you down and it is a benzo like valium. I would only take the prescribed amount and it should help you sleep too. Sorry you are feeling so lousy today. I am sure other people can give you some advice on xanax. I have taken it and I find it the same as valium. Don't overdue because it is addictive and don't drink on it. I would look up your other med on the net and make sure there is no interaction with it.
Good luck and feel better.
it's as safe as anything can really be w/ methadone..but if your in a clinic and have to drop a ua..than you will have that to deal with..Are you planning on getting off the methadone? good luck to you..
I have been on Benzos (Xanax, klonopin, Valium) andMethadone for 9 years now and no adverse side effects! The doctors urge people to keep them apart because you can overdose if not careful. But, you can overdose on almost anything with Methadon and I have a bottle of tramadole here with 500 in it and it's just trash cause I know it can put you into withdrawals!
BTW My clinic with my permission talked to my doctor about the methadoneand valium and I was told it would all be okay. I got my last (3rd month of taking it) script for it yesterday. Is it a coincidence, and is this a normal thing or did my clinic get him to take me off? Opinions? Sorry so much. I'm just spinning. OH... And will Suboxone make me tired. Will it Just make things worse for me?
is, will taking methadone instead of oxycontin detox me from oxy,and how long till i can stop taking methadoneand not feel any withdraws from oxy? 2nd how long does it take to become physically dependent on methadone? im **** this myself no doc im getting it off the street. my goal is to stop physical dependence(withdraw) to oxy but not take methadone long enough to get physical dependence. i was taking 160mg of oxy a day, now im taking 30mg. methadone for the last 4 days and no oxy.
For him to speak about it and say that he can't imagine being depressed and on methadone is unwarranted and uneducated. I am now on methadoneand never uttered a word (except questions) about methadone before I was on it myself. I don't think it's fair or accurate for anyone, including myself, to make blanket statements about drugs that we've never tried. I think this is a case of people valliantly trying to help, even though they know little or nothing of the circumstances.
you shouldn't feel worse than you do now on day 4 and 4 weeks of methadone won't take that long to get over. The xanax is good but only for the time you detox. Also try some imodium or bentyl for stomach cramps.
He is also taking Xanax for sleep (which, in fact, does cause a drug interaction with Methadone). I've done searches for non-opiad pain meds and I haven't really come up with much.
My husband will be seeing his pain specialist soon and ask him what other options he has. He has already begun to decrease his dose to 4 - 10mg pills per day.
Have a great week!
And please, please be careful with the Xanax. It is addicting in itself and dangerous to withdrawal from. You want to be clean from all mind and mood altering substances so you need to be very cautious.
I am glad you are going for the supplements. You hang in there!
* Halcion, Versed, Valium, Xanaxand quazepam
* Zoloft and Lustral
* Statins such as Lipitor, Mevacor, Zocor, Simlup, Simcor, Simvacor, with the exception of Pravachol. Lescol and Crestor which are unaffected by grapefruit.
This means your receptiors that opiates fill up are completely sealed up and no other medication can get in.
I can't believe you were prescribed lortab, oxy's, methadoneandxanax all together and from the same doc.. if you need oxy's then the lortab isn't working anymore.. but wait, your not even if physical pain... you were given these med's for depression??
For habitual long time addicts, you may require a longer dosage period. For Heroin andMethadone users 2 weeks or more. The Xanaxand sleep aides can become addictive if abused. The best way to make sure you do not become addicted is to have your doctor only prescribe enough for 10 days. With no refills!! You know what they say, "if you don't got em', you can't take em'".
This puts patients at risk for developing serious, and even fatal, health issues.
Last year at the WAISMANN METHOD®and Domus Retreat, we treated about the same number of patients for addictions to Norco as we did for Heroin, OxyContin or methadone. Although not completely surprised, I was appalled to find out that many of these patients developed a dependency to the drug after they were given a prescription for a very small injury.
There is, at an adequate dose, no methadone high,just a normal feeling of well being. There is with methadone no highs and lows that are typical of short acting opiates. This a disturbing feeling that is very uncomfortable,filled with withdrawal sickness and a general yucky feeling. Are you all with me. Methadone occupies the endorphin receptors in a long-lasting stable way allowing a normalised feeling of being well.
The high concentrates of opioid receptors and endorphins in limbic and hypothalamic regions, and their interaction with noradrenergic and dopaminergic systems, suggests involvement of endorphin systems in depression, as do certain clinical observations.
To me, and remember this is only my opinion, giving that sort of info out is enabling them to continue in their addiction, not to mention dangerous. I see this more and more with Methadoneand suboxone. These are not meds to be messed with. We have to get real honest with ourselves and finally admit we are powerless and be willing to do whatever it takes to get and stay clean and part of it means stopping the drug seeking behavior..........
nurses and they said defiately no methadoneand no valium. Since then I have gone up to those high doses with some days less.
Right now I have 150 40's left and that will be it.... What do you recommend I do... I got the methadone from the street as I don't know how to find a dr. that will prescribe it.
Do you think the meth is the best way to go?
thanks for the responses everyone... I'm new here but already see how much people are willing to help...
PS> what about valium and clonidine.
Yes. I do. They were not positive experiences, and I too had good insurance. Perhaps I wasn't "ready." In fact I know I wasnt.
I felt they ran junkies thru rehab like cattle w/ a prod. It was dehumanhizing: IE : no Pert shampoo (as in--> I might drink it) (instead I was "sold" their shampoos) turned out to be verrrry expensive.
Additionally, all perfumes were "confiscated," and I had to "ask" for a spray of mine.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.